# SDR UALA2010090903336

- Difficulty date: September 8, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 59,467 hours, 22,006 cycles
- Engine: Pwa PW2040
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Condition: Faulty
- Location: Window Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK WINDOWS 1L AND 1R NEED TO BE REPLACED DUE TO LOOSE TERMINAL BLOCKS AT J5.   OPENED CIRCUIT BREAKERS FOR BOTH WINDSHIELD CHANGES.  REPLACED 1L & 1R WINDSHIELDS.  OK FOR SERVICE.
